# SDR DALA2020022001259

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 57,816 hours, 26,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 26-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6189458) DURING INSPECTION FOUND SEAT MOUNTED PROX LIGHT INOP AT 26 AND 27. REMOVED AND REPLACED PROX LIGHT ASSY AT 26 & 27 PER B737 AMM 33-51. OPS CHECK OK
